MathSciNet Relay Station
MathSciNet bibliographic data
MR1320805 34K15 (34K40)
Grace, S. R. Oscillations of mixed neutral functional-differential equations. Appl. Math. Comput. 68 (1995), no. 1, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement